# SDR SWAA2021111942183

- Difficulty date: November 9, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,860 hours, 40,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EMERGENCY EXIT LIGHT HAS BROKEN CONNECTOR. ; / [01] RE-TERMINATED CONNECTOR(JIFFY SPLICE) FOR G1 GALLEY EMERGENCY EXIT LIGHT (L1186) PER SWPM 20-30-12 AND WDM 33-51-21.  CRIMPER: I.D.: E11329; [02] VERIFIED ITEM 1 CORRECTIVE ACTIONS.; [03] COMPLETED STEP 1'S FUNCTIONAL TESTING.; [04] VERIFIED GOO FUNCTIONAL CHECK; [05] VERIFIED GOOD FUNCTIONAL.; [06] ALL WORK COMPLETED.
